MathSciNet Relay Station
MathSciNet bibliographic data
MR339209 57D30 (57D35)
Gromov, M. L. Degenerate smooth mappings. (Russian) Mat. Zametki 14 (1973), 509–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement